# SDR USAA2011012390315

- Difficulty date: January 22, 2011
- Submitted: January 23, 2011
- Operation: Air carrier
- Aircraft: N637AW
- Make and model: Airbus A320-231
- Aircraft serial: 99
- Aircraft time: 66,459 hours, 29,490 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: D5528000100500
- Part serial: CC2096
- Condition: Debonded
- Location: Elevator
- Part time: 43,795 hours, 16,743 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - 3 AREAS OF DISBOND OD RIGHT ELEVATOR UPPER SURFACE.  REPLACED RIGHT ELEVATOR IAW AMM 27-34-41-000-001-1 & 27-34-41-400-001-0.
